MAUDE Adverse Event Report: Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid

Silk Road Medical ENROUTE Transcarotid Stent; Stent, Carotid
Model Number FG11815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Confusion/ Disorientation (2553); Unspecified Tissue Injury (4559)
Date of Event 04/23/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
H6.Patient codes: e2015 insufficient information is used as the cause of death is unknown.
 
Event or Problem Description
It was reported that the patient died three days after the procedure.An enroute transcarotid stent was selected for use in the left transcarotid artery revascularization (tcar) procedure.Post procedure, the patient was slow to wake up which was attributed to age and the patient was sent to post-anesthesia care unit (pacu).Three days after the procedure, it was reported that the patient had passed away.Additionally, it was also reported that the patient had chronic kidney disease (ckd) and chronic obstructive pulmonary disease (copd).At this time, the patient's cause of death is unknown, and further information is not available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: a review of the manufacturing documentation associated with this lot was performed, and it was found that one defective unit was rejected during the final assembly of this lot.It was confirmed that the unit was properly segregated and discarded.No manufacturing deviations were identified that could be related to the reported complaint.The review did not suggest that the adverse event experienced by the customer could be related to the manufacturing process.Review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.A risk review performed for the enroute transcarotid stent device confirmed that the events does not represent a new or unanticipated risk.These event types were accounted for during the product risk analysis to support an acceptable risk benefit for the product.Based on a thorough review of the reported complaint the most probable cause for this complaint was considered no problem detected.---------------------------------------------------------------------------------- h6.Patient codes: e2015 insufficient information is used as the cause of death is unknown.

Brand Name
ENROUTE Transcarotid Stent
Common Device Name
Stent, Carotid
Manufacturer (Section D)
Silk Road Medical
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
CORDIS US CORP
14201 nw 60th avenue
miami lakes FL 33014
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25449552
Report Number2124215-2026-30828
Device Sequence Number9551487
Product Code NIM
UDI-Device Identifier00811311021291
UDI-Public(01)00811311021291(17)281031(10)18527705
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG11815
Device Catalogue NumberFG11815
Device Lot Number0018527705
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by Manufacturer07/29/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date08/25/2026
Date Device Manufactured11/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age84 YR
Patient SexMale